About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 151-163
http://dx.doi.org/10.1155/S016117128500014X

Boundary value problems for differential equations with reflection of the argument

Department of Mathematics, Pan American University, Edinburg, Texas 78539, USA

Received 30 July 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Linear and nonlinear boundary value problems for differential equations with reflection of the argument are considered.